Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An uncountable, closed, and non-dense point set each of whose complementary intervals abuts on another one at each of its ends


Author: R. L. Moore
Journal: Bull. Amer. Math. Soc. 29 (1923), 49-50
DOI: https://doi.org/10.1090/S0002-9904-1923-03657-4
This work is cited by: Bull. Amer. Math. Soc., Volume 31, Number 8 (1925), 409--410
MathSciNet review: 1560661
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1923-03657-4

American Mathematical Society